Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Noticed spotting & mild vaginal bleeding

Hi I had my periods starting 19th march.had unprotected on 24th march and took a i pill on 25th.following that had some spotting and vaginal bleeding and regular periods happened on 10th april. Now since ysterday some spotting is happening.and mild vaginal bleeding. Could it be side effects of I pill I had as it said it takes time.its similar to what happened just after I had taken pill.havent had any such sexual encounter. Is it normal to have spotting and vaginal bleeding in the following 2 3 mths after I pill was taken. I dont take any pills other than this one time.
Thu, 28 Jul 2016
Report Abuse
OBGYN 's  Response
Hallow Dear,

I pill contains Progestational medicine. After taking these pills, some amount of spotting to bleeding is common to occur (break through bleeding); even sometimes the regular expected period also may get delayed up to one week or so. After such delayed period, usually trail bleeding is not known commonly.

However, your period has appeared rather earlier than the expected period. It is likely that this was not a regular period but was an extension of break through bleeding. Now this bleeding you have got may be your regular periods. Alternatively, this is some trail bleeding after your regular period. Very rarely it may happen so. Such bleeding would stop within few days. If it does not, you may take some Progestational pill like Deviry till the bleeding stops; 4-7 days after discontinuing these pills, you will again get some bleeding for few days (mostly you won't require this).

If the bleeding is minimal, you may ignore it.

Such irregularity is not reported to occur in subsequent months.

I hope this helps you.

Dr. Nishikant Shrotri
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Metrorrhagia


Noticed spotting & mild vaginal bleeding

Hallow Dear, I pill contains Progestational medicine. After taking these pills, some amount of spotting to bleeding is common to occur (break through bleeding); even sometimes the regular expected period also may get delayed up to one week or so. After such delayed period, usually trail bleeding is not known commonly. However, your period has appeared rather earlier than the expected period. It is likely that this was not a regular period but was an extension of break through bleeding. Now this bleeding you have got may be your regular periods. Alternatively, this is some trail bleeding after your regular period. Very rarely it may happen so. Such bleeding would stop within few days. If it does not, you may take some Progestational pill like Deviry till the bleeding stops; 4-7 days after discontinuing these pills, you will again get some bleeding for few days (mostly you won t require this). If the bleeding is minimal, you may ignore it. Such irregularity is not reported to occur in subsequent months. I hope this helps you. Dr. Nishikant Shrotri